# SDR 08FDEA03629

- Difficulty date: August 28, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N564FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46984
- Aircraft time: 81,889 hours, 26,187 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Slat
- Component: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 1 SLAT LOWER SURFACE SKIN IS CRACKED AT A FASTENER HOLE, TRAILING EDGE APPROX 1 INCH FROM THE INBD END.  REMOVED RIGHT WING NR 1 SLAT IAW AMM 27-80-01-4.   OPENED SKIN FOR ACCESS.  REMOVED THE CRACKED SECTION.   FABRICATED A REPAIR, INSTALLED REPAIR AND RE-INSTALLED SKIN IAW SRM 57-10-00; FIG 30 AND SRM 51-35-01, VOL II.  ALODINED AND PRIMED THE REPAIR IAW SRM 51-21-01; VOL II.  RE-INSTALLED, AND ACCOMPLISHED GAP AND OPS CHECKS FOR THE RIGHT WING NR 1 SLAT IAW AMM 27-80-01-4.
